# SDR SWIA200718836

- Difficulty date: July 27, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 35,147 hours, 29,854 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT BS 235 AND RBL6, DISCOVERED AT C-CHECK.  INSTALLED REPAIR PARTS PER REO 601R 53-11-048 REV B.
